# SDR 2007UALA00404

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 34,488 hours, 4,313 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT AFT GALLEY X AISLE INOPERATIVE.  REPLACED EMERGENCY LIGHT. OP CK NORMAL.
